# SDR DHL200080368C

- Difficulty date: February 29, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING UPPER PLATING FAIRING SUPPORT ANGLE CRACKED 1.5 INCH CLOSE TO FRONT SPAR.  FABRICATED AND INSTALLED DOUBLER IAW SRM 57-2-0 PG 9 & SRM 51-1-8 PG 12.   N/R 1246
